共 46 条
[1]
Abe T(2014)Unoriented band surgery on knots and links Kobe J. Math. 31 21-44
[2]
Kanenobu T(2005)Slice and Gordian numbers of track knots Osaka J. Math. 42 257-271
[3]
Baader S(2020)Symmetric quotients of knot groups and a filtration of the Gordian graph Math. Proc. Camb. Philos. Soc. 169 141-148
[4]
Baader S(2014)Nonorientable slice genus can be arbitrarily large Math. Res. Lett. 21 423-436
[5]
Kjuchukova A(2017)Neighbors of knots in the Gordian graph Am. Math. Mon. 124 4-23
[6]
Batson J(2020)Gordian complexes of knots and virtual knots given by region crossing changes and arc shift moves J. Knot Theory Ramificat. 29 2042008-453
[7]
Blair R(2008)The Ozsváth–Szabó and Rasmussen concordance invariants are not equal Am. J. Math. 130 441-34
[8]
Campisi M(2015)The big Dehn surgery graph and the link of Proc. Am. Math. Soc. Ser. B 2 17-566
[9]
Johnson J(1990)Unknotting operations involving trivial tangles Osaka J. Math. 27 555-21
[10]
Taylor SA(2011)Gromov hyperbolicity and a variation of the gordian complex Proc. Jpn. Acad. Seri. A Math. Sci. 87 17-467